# SDR UALA2010090203244

- Difficulty date: September 1, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 83,929 hours, 10,223 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Galley Drain
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WATER POURING OUT OF CEILING ON T/O ROWS 20-25 ON LT SIDE CABIN TO RT OF THE LIGHTS.  CONFIRMED U-D GALLEY SINK DRAIN AND CHILLER DRAIN PAN LINES ARE CLEAR, POUR SEVERAL GAL H2O DOWN EACH AND CONFIRM NO LEAKS INTO CABIN. CK U-D GALLEY CHILLER DRAIN PAN IS NOT DAMAGED, CK U-D GAL FOR H2O LEAK ONTO FLOORING, U-D GALLEY SINK TO BE DEFERRED IF SOURCE IS NOT DETERMINED. AFTER POURING H20 DOWN GALLEY DRAIN, INSPECTED CEILING & STOWBINS IN AREA OF ROWS 19-25. ALL AREAS WERE DRY. UPPER DECK GALLEY DRAIN DEACTIVATED PRECAUTIONARY UNTIL FURTHER TROUBLESHOOTING ACCOMPLISHED.  FOUND CRACK IN GALLEY PAN DRIP SHIELD. SEALED PER MM. DRAIN REACTIVATED.
